JournalsrmiVol. 17, No. 2pp. 257–293

Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum

  • Ewa Damek

    Uniwersytet Wrocławski, Wroclaw, Poland
  • Andrzej Hulanicki

    Uniwersytet Wrocławski, Wroclaw, Poland
  • Roman Urban

    Uniwersytet Wrocławski, Wroclaw, Poland
Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum cover

Cite this article

Ewa Damek, Andrzej Hulanicki, Roman Urban, Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum. Rev. Mat. Iberoam. 17 (2001), no. 2, pp. 257–293

DOI 10.4171/RMI/295